MathSciNet Relay Station
MathSciNet bibliographic data
MR638752 (82k:30023) 30C55
Lewandowski, Zdzisław On a univalence criterion. Bull. Acad. Polon. Sci. Sér. Sci. Math. 29 (1981), no. 3-4, 123–126.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement